30 May 2010
Mucinex DM is really good for a phlegm issue and even for coughing too. The Mucinex loses and thins the phlegm so you can get rid of it therefor stopping the coughing episodes. It is kind of expensive and they do make a generic of it so I would definately encourage you to try that and see how you do. Good luck and hope you feel better soon.
30 May 2010
ishfakccc, Try Muisinex DM, my mom had to use it. She felt it helped alot. There are alot of others though, ask the pharmacist when you go, I have always found them to be helpful. Do not forget your I.D. as alot of pharmacies are requireing them now for certain OTC cold meds. I hope you feel better. Fall Queen
31 May 2010
The best cough pill I've ever had prescribed for me is called "Benzonatate " 100mg . It also comes in 50mg capsules. It is non-narcotic and has few side effects / Oh, and BTW. I swear by this for my cough. I wish I had an answer for the phlegm problem. I do use warm honey and it does help break up the phlegm for some folks. Give it a try, after all what can it hurt> unless of course you're allergic to honey. Of course I'm not allergic to "My Honey" LOL.. sorry had to a little humor~
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Smoker: pak a day. Work outside in dust. and around horses and other barnyard aninals.
3 answers • 10 Jul 2010
The phlegm seems to collect in my esophogus and is worse in late afternoon and at bedtime. I have been treated by my family doctor and ENT without ...
2 answers • 4 May 2012
I was put on Lisinopril a year ago and had a continuous phelgm ridden cough ever since, anyone else?
I had bronchitis when I first started . I've had a phlegm ridden cough that has persisted for an entire year! My 77 year old father has been on ...
2 answers • 14 Oct 2012
I stopped due to surgery. This is second time, has this happened to anyone? Fever, sweating, runny nose, severe body aches, cough with phlegm.
1 answer • 9 Apr 2013
I don't cough hard, or often, thought cough was side effect of blood pressure meds,(New). Twice I have spit up small globs of phlegm w blood in ...
1 answer • 9 Mar 2014